Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The condition of orthogonal polynomials

Author: Walter Gautschi
Journal: Math. Comp. 26 (1972), 923-924
MSC: Primary 33A65
MathSciNet review: 0313558
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: An estimate is given for the condition number of the coordinate map associating to each polynomial its coefficients with respect to a system of orthogonal polynomials.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65

Additional Information

Keywords: Orthogonal polynomials, parametrization, conditioning, Chebyshev polynomials, Legendre polynomials
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society